On generalized complete (p, q)-elliptic integrals

Yin, Li and Bhayo, Barkat Ali and Göğüş, Nihat Gökhan (2021) On generalized complete (p, q)-elliptic integrals. Acta Mathematica Scientia, 41 (2). pp. 475-486. ISSN 0252-9602 (Print) 1572-9087 (Online)

Full text not available from this repository. (Request a copy)


In this paper, we study the generalized complete (p, q)-elliptic integrals of the first and second kind as an application of generalized trigonometric functions with two parameters, and establish the monotonicity, generalized convexity and concavity of these functions. In particular, some Turán type inequalities are given. Finally, we also show some new series representations of these functions by applying Alzer and Richard’s methods.
Item Type: Article
Uncontrolled Keywords: 33B99; 33C99; Generalized elliptic integrals; generalized trigonometric functions; Turán type inequalities
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Nihat Gökhan Göğüş
Date Deposited: 18 Aug 2022 20:43
Last Modified: 18 Aug 2022 20:43
URI: https://research.sabanciuniv.edu/id/eprint/43290

Actions (login required)

View Item
View Item